# SDR CALA2012031400185

- Difficulty date: March 13, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 45,592 hours, 8,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 9632
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LAMPS INOP AT 28 A, B INCLUDING LT OVERWING DO OR LAML (EXTERIOR) REPLACED BATT AND CHARGER AT SEAT 38 A, B, OPS CKS GOOD PER 33-5 1-07.
